# SDR YENA2023011300041

- Difficulty date: January 8, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 446
- Aircraft time: 29,618 hours, 19,948 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#1073, JFK-BNA. 'AIRCRAFT ENCOUNTERED MOD TO SEVERE TURB. AFT GALLEY CART FELL OVER; PERFORMED SEVERE TURBULENCE CHECK IAW AMM 05-50-28-210-801-A. NO DEFECTS NOTED AT THIS TIME. A/C OK FOR SERVICE.'
